# SDR 06FDEA2843

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 42,345 hours, 15,452 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION LANDING GEAR DOOR SYS FAULT LIGHT ILLUMINATED, ACCOMPANIED WITH NOSE GEAR DOOR LIGHT ON OVERHEAD PANEL.  LOUD NOISE AND VIBRATION CONFIRMED, GEAR DOORS WERE NOT CLOSED.  REPLACED NOSE GEAR DOOR UPLOCK RIGHT ASSY OP CHECK GOOD REF MM 32.31.14.4 AND MM 32.33.00.5.  PREMATURE REMOVAL/INSTALLATION OFF MFG A25431001-2.
